Side Effects of Abortion Pill

I would like to know about the side effects of abortion pills because I had swelling in my collen about 10 months ago. Many tests were done and nothing was ever found. All papsmears have been perfect.

I was on birth control for 9 months however about 4 months ago I began to get extreme migrains and was told to not take the birth control.

Since I have stopped taking birth control. The head aches and migraines have stopped. Are these the side effects of abortion pills ? I am 18 years old and recently thought I was pregnant. I was three weeks late and all pregnancy tests i took were negative.

My periods are very regular and it was very abnormal to not get my period on time. I know have gotten my period three weeks late and it has been very irregular. It started with a brown colored spotting and then there was nothing for a day.

The next day my period came it stopped before I went to sleep and when I woke up there was still nothing. Then later that morning it had started again. Was this due to the side effects of abortion pills ?

My cramps have also been very different. I started getting a much more painful cramp a day before the spotting started, I did not think it had anything to do with my cycle as it was a little higher up then my cramps normally are.Please  list out some side effects of abortion pills

I have had a dull continuous pain since the spotting has started. Would you please tell me some side effects of abortion pills .What could be the cause?

Sponsored Links

 

Leave a Reply

Your email address will not be published. Required fields are marked *

*

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>